Coverart for item
The Resource Moduli spaces of polynomials in two variables, Javier Fernández de Bobadilla

Moduli spaces of polynomials in two variables, Javier Fernández de Bobadilla

Label
Moduli spaces of polynomials in two variables
Title
Moduli spaces of polynomials in two variables
Statement of responsibility
Javier Fernández de Bobadilla
Creator
Subject
Language
eng
Member of
Cataloging source
DLC
Illustrations
illustrations
Index
no index present
LC call number
QA477
LC item number
.F47 2005
Literary form
non fiction
Nature of contents
bibliography
Series statement
Memoirs of the American Mathematical Society,
Series volume
no. 817
Moduli spaces of polynomials in two variables, Javier Fernández de Bobadilla
Label
Moduli spaces of polynomials in two variables, Javier Fernández de Bobadilla
Publication
Note
"Volume 173, number 817 (second of 5 numbers)."
Related Contributor
Related Location
Related Agents
Related Authorities
Related Subjects
Related Items
Bibliography note
Includes bibliographical references (p. 135-136)
Contents
Automorphisms of the affine plane -- A partition on C[x,y] -- The geometry of the partition -- The action of Aut(C2) on C[x,y] -- The moduli problem -- The moduli spaces
http://library.link/vocab/cover_art
https://contentcafe2.btol.com/ContentCafe/Jacket.aspx?Return=1&Type=S&Value=9780821835937&userID=ebsco-test&password=ebsco-test
Dimensions
26 cm.
http://library.link/vocab/discovery_link
{'f': 'http://opac.lib.rpi.edu/record=b1709776'}
Extent
x, 136 p.
Isbn
9780821835937
Isbn Type
(alk. paper)
Lccn
2004057486
Other physical details
ill.

Library Locations

    • Folsom LibraryBorrow it
      110 8th St, Troy, NY, 12180, US
      42.729766 -73.682577
Processing Feedback ...